Class numbers of quadratic fields and Shimura's correspondence.
Mathematische Annalen, Tome 287 (1990) no. 1, pp. 577-594
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
3-rank of the class group of an imaginary quadratic field, descent elliptic curve, Shimura's correspondence, Birch and Swinnerton-Dyer conjecture
@article{MAN_1990__287_1_164707,
author = {Jan Nekov\'ar},
title = {Class numbers of quadratic fields and {Shimura's} correspondence.},
journal = {Mathematische Annalen},
pages = {577--594},
year = {1990},
volume = {287},
number = {1},
zbl = {0679.12009},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164707/}
}
Jan Nekovár. Class numbers of quadratic fields and Shimura's correspondence.. Mathematische Annalen, Tome 287 (1990) no. 1, pp. 577-594. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164707/